My 12 yr old daughter has had various symptoms that have been dismissed by doctors in the past or baffle her current doctors and therapist. She had problems with aggression at a young age, was placed in an EBD unit in kindergarten and diagnosed with ODD. Later realized she was dyslexic then diagnosed with ADHD, OCD and mood disorder(non specified). Her first therapist, in Head Start, mentioned Asperger's Syndrome but the psychiatrist dismissed that because she was too outgoing and friendly, she hugged everyone. We tried Strattera which made her more aggessive. Then I went to her pediatrician with concerns about her weight, was told to restrict her food and make her exercise more. I did this...she gained weight. Doctor still dismissed this, acted as if I were lying about her diet. Meanwhile, psychiatrist put her on Vyvanse for ADHD ( an amphetamine)...she gained weight. It did nothing for her ADHD symptoms but OCD symptoms, ie. skin picking, got worse. Put her on Zoloft...still skin picking..gave her hemorhoids from the constant constapation and stomch problems. Had to put her on Nexium and Miralax. I have taken her off all medications now for over 6 months. Her current doctor, I changed, checked her thyroid, levels are normal, and sent her to a clinic specializing in people with high BMI. Still no answers. Her symptoms are unexplained weight gain, truncal obesity, pins and needles in calves, low body temp, excessive sweating, strong body odor, has forgotten things learned ie. riding a bike, tying shoe laces, dyslexia, extremely literal thinking, she does not lie, abnormal interest in one area, poor social skills, cannot distinguish social clues or rules without repeated instruction......there are others just too many unusual things. Anyone have any suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?